MAUDE Adverse Event Report: TELEFLEX MEDICAL PE DRY/WET CONT REINFUSION LF 6/CS; APPARATUS, AUTOTRANSFUSION

TELEFLEX MEDICAL PE DRY/WET CONT REINFUSION LF 6/CS; APPARATUS, AUTOTRANSFUSION
Model Number IPN028454
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Medwatch # (b)(4).Large pneumothorax noted on routine morning chest x-ray.Determined to be caused by an air leak in the pleur-evac.Patient was not in distress but did have some pain and coughing.Air leak fixed and lung re-expanded.
 
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Medwatch #(b)(4).Large pneumothorax noted on routine morning chest x-ray.Determined to be caused by an air leak in the pleur-evac.Patient was not in distress but did have some pain and coughing.Air leak fixed and lung re-expanded.
 
Additional Manufacturer Narrative
(b)(4).A dhr review could not be conducted since the lot number was not provided.No corrective action can be established at this moment since the product sample is not available for evaluation.Product sample is necessary to perform a proper investigation to determinate the root cause and the corresponding corrective actions.Customer complaint cannot be confirmed due the lack of defective sample to perform a proper investigation and determine the root cause.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available at the facility neither is being manufactured at the time.

Brand Name
PE DRY/WET CONT REINFUSION LF 6/CS
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12829231
Report Number3004365956-2021-00308
Device Sequence Number4780271
Product Code CAC
UDI-Device Identifier14026704631350
UDI-Public14026704631350
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K140197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN028454
Device Catalogue NumberA-9250LF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer11/18/2021
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight80 KG